2 doctors weighed in:
Can acne be caused by the progestin in birth control pills?
2 doctors weighed in

Dr. R. Wayne Inzer
Obstetrics & Gynecology
1 doctor agrees
In brief: Yes
Pills are rated according to a number of properties and androgenicity (acne, wt gain) is one.
This is usually determined by both the estrogen and Progesterone and their balance. Sometimes switching to another pill with less androgen activity can help.

In brief: Yes
Pills are rated according to a number of properties and androgenicity (acne, wt gain) is one.
This is usually determined by both the estrogen and Progesterone and their balance. Sometimes switching to another pill with less androgen activity can help.
Dr. R. Wayne Inzer
Dr. R. Wayne Inzer
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors